# SDR 99ZZZX4032

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010100115
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,570 hours
- Component: 407310102101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND ELASTOMERIC EXTRUSION AND SEPARATION.
